# SDR UALA2011050502216

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 43,346 hours, 17,554 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 422082400
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN - F-CTL.  CREW COMMENTS:  HAPPENED AFTER TAKEOFF.  REPLACED ELAC 2.  ACP'D LAND TEST.  ALL GND TESTS GOOD, A-C IN CAT III STATUS.  FAULT RECURRED.  ELAC PREVIOUSLY REPLACED.  REPLACED PITCH TRIM ACTUATOR.  LEAK CHECK AND OPS TESTS NORMAL.
